MathSciNet Relay Station
MathSciNet bibliographic data
MR2601328 (2011e:90108) 90C33 (49J52)
Tawhid, Mohamed Aly Nonsmooth generalized complementarity as unconstrained optimization. J. Ind. Manag. Optim. 6 (2010), no. 2, 411–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement